Imbeddability and epimorphism relations on undecidable locally
Algebra i logika, Tome 35 (1996) no. 1, pp. 79-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_1_a3,
author = {Ya. L. Mordvinov},
title = {Imbeddability and epimorphism relations on undecidable locally},
journal = {Algebra i logika},
pages = {79--87},
year = {1996},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_1_a3/}
}
Ya. L. Mordvinov. Imbeddability and epimorphism relations on undecidable locally. Algebra i logika, Tome 35 (1996) no. 1, pp. 79-87. http://geodesic.mathdoc.fr/item/AL_1996_35_1_a3/